MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-037
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
An atherectomy procedure commenced to treat a calcified lesion.A philips quick-cross support catheter was used to treat the patient.During removal of the quick-cross from the patient, the proximal marker band was discovered to be overlapping with the middle marker band.The procedure was completed with no reported patient harm.This event is being reported out of an abundance of caution, which captures the quick-cross marker bands that detached but remained on device, potential for harm.
 
Additional Manufacturer Narrative
H3): the quick-cross was returned for evaluation.Visual inspection found the proximal and middle marker bands were crushed, and had detached from the original location, but remained on the device.The proximal marker band was bent and lifted from its proximal end, creating a sharp edge, and scratches were visible on the proximal and middle marker bands.The distal marker band was slightly crushed but remained attached at its original location.During functional testing, an 0.035" laboratory guide wire was loaded from the quick-cross hub, met resistance approximately 31 cm from the distal end, and was unable to pass through the device.H6): based on the device evaluation and investigation, it has been determined that the damage was related to the patient condition.The proximal marker band appears to have caught on calcification which moved the proximal and middle marker bands distally.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Upon further review, it was determined that the udi listed in the initial mdr was incorrect.Block d4) the udi was updated to (b)(4).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key18636893
Report Number3007284006-2024-00024
Device Sequence Number7763436
Product Code DQY
UDI-Device Identifier00813132029371
UDI-Public(01)00813132029371(11)231004(17)251004(10)F7623K04A
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model Number518-037
Device Catalogue Number518-037
Device Lot NumberF7623K04A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER MANUFACTURER/TYPE/SIZE UNK.; GUIDE WIRE, MANUFACTURER/TYPE/SIZE UNK.; INTRODUCER SHEATH MANUFACTURER/TYPE/SIZE UNK.
Patient SexUnknown